MAUDE Adverse Event Report: CORDIS US CORP CATHETER EXTENSION; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP CATHETER EXTENSION; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 502101D
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, while the patient was having an aortogram procedure, contrast medium leaked through the connection that goes to the catheter of the injector extension of the 65 cm catheter extension tubing.The damage was noticed at the time of the contrast medium injection.It leaked at a female connection point and it was changed for another extension which had the same problem.Another cordis extension was passed and it worked without any problem.The procedure was carried out without any further complications and the patient left in perfect condition.There was no reported patient injury.There were no damages noted to the devices.The devices are expected to be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, while the patient was having an aortogram procedure, contrast medium leaked through the connection that goes to the catheter of the injector extension of the 65 cm catheter extension tubing.The damage was noticed at the time of the contrast medium injection.It leaked at a female connection point and it was changed for another extension which had the same problem.Another cordis extension was passed and it worked without any problem.The procedure was carried out without any further complications and the patient left in perfect condition.There was no reported patient injury.There were no damages noted to the devices.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.Without the return of the device or images for analysis, the reported customer event ¿catheter extension tubing-leakage¿ could not be confirmed for either device.Shipping/handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿to prevent damage, withdraw the catheter extension gently.Rapid removal or jerking may damage the extension.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
The device was not returned for evaluation as anticipated.

Brand Name
CATHETER EXTENSION
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key20609553
Report Number9616099-2024-00362
Device Sequence Number7393275
Product Code DQO
UDI-Device Identifier10705032064712
UDI-Public(01)10705032064712(17)261130(10)18268994
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number502101D
Device Lot Number18268994
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexFemale